# SDR USAA2014091500018

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 52,349 hours, 21,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR EMER EXIT MARKER PATH LIGHT INOPERATIVE.  R & R L1 DOOR EMER EXIT MARKER PATH LIGHT IAW AMM 33-51-13.  OPERATIONS CHECKED OK.
